# SDR 2003UALA00398

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 73,108 hours, 18,765 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM SEAT 26F AFT TO AFT GALLEY INOP. SUPPLEMENTAL DATA UPDATE SECURED LOOSE LEAD WIRE CONNECTORS AT EEL.
